# SDR REXA2016050400744

- Difficulty date: May 4, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON UPPER STANG FAIRING ATTACH BRACKET CRACKED.  R & R RT PYLON UPPER STANG FAIRING ATTACH BRACKET IAW SRM 51-42-06.
